# SDR SWIA2024F00557

- Difficulty date: April 30, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 7/9/2024)    INSTALLED 1 EA. NEW STANDOFF P/N CN624-2082-201 ON R/H UPPER TRANS COWL REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH STEPS 1-3.COMPLIED WITH SKYCARD 51-900-1002-SKY
